MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J532H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pocket Erosion (2013); Fluid Discharge (2686)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a a side perineotomy which was performed at vaginal delivery on (b)(6) 2021 and suture was used.The cervix was examined at the end of the delivery, and no laceration of vaginal fornix was found.The vaginal fornix was sutured with absorbable sutures.At the time of unit rounds on the morning of the 6th postoperative day, the patient had a small amount of light red secretion from the perineal incision, and absorbable suture was observed to be exposed, and the wound was slightly ruddy.Considering rejection to the suture, ceftriaxone sodium was added for anti-infective treatment, kangfuxin liquid for oral use and external use for perineal wound.Infrared irradiation was used to promote wound healing.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device qpmeaa batch number, and no non-conformances were identified.(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure? were there any pre-existing signs/symptoms of active infection/inflammation prior to this surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? were any pre-op cleansing procedures or products changed recently? if yes, please describe.What is the location of the tissue that the suture was placed? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was suture initially placed (interrupted or continuous)? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? was the exposed suture removed? was re-suturing performed? if yes, with what? was ceftriaxone sodium and kangfuxin liquid given for prophylactic treatment? were cultures done? results? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status? were there all symptoms resolved after treatment? did the wound heal?.

Brand Name
VCL CT BRD VIO 54IN 2-0 D/A CT-1,CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12882334
Report Number2210968-2021-12143
Device Sequence Number12035864
Product Code GAM
UDI-Device Identifier10705031040984
UDI-Public10705031040984
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberJ532H
Device Catalogue NumberJ532H
Device Lot NumberQPMEAA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale